# SDR UPS98226588

- Difficulty date: May 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N211UP
- Make and model: Boeing 727247
- Aircraft serial: 21700
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 651622369
- Condition: Cracked
- Location: Nr 2 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, NR 2 SLAT LOWER SKIN FASTENERS SHEARED AND CRACK EMITTING FROM FASTENER HOLE JUST BELOW UPSTOP (I/B).  REMOVED AND REPLACED NR 2 SLAT IAW MM 27-81-11.
